# SDR ASOA2013031503209

- Difficulty date: March 14, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 24,969 hours, 22,743 cycles
- System (JASC): 5240 · Service Doors
- Part: Lock
- Condition: Binding
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOCK RELEASE HANDLE INOPERATIVE.  INSTALLED PIN IN SERVICE DOOR RELEASE LOCK HANDLE IAW AMM 200 52-41-03.  OPS CHECKED GOOD.
